Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have hair fall. Using prednisolone, advised mintop solution. Side effect?

i have bought mintop 10% solution as my hair is really thin n is falling. Is there any side effect and plz tell me any special care to be taken. I am having hair fall as I am using prednisolone 5mg since very long time and recently had a bad hair cut. is there any other solution to get my hair back in a decent position.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic.
Mintop is US FDA approved medicine for baldness not diffuse hair loss(Telogen Effluvium).
You are on prednisolone for some indication which you didn't mention. Physical stress( Ailments, Nutritional,Hypothyroidism, Anemia) and mental stress are the common causes of diffuse hair fall. You should address the cause. Vitamin supplements containing biotin, calcium pantothenate and anti oxidants daily once for three months will help. Have balanced diet rich in protein, green leafy vegetables and fruits. Take less stress, relaxation exercises like Yoga will help.
Some doctors give Minoxidil even for telogen effluvium as it increases circulation around follicles and halts hair fall even though it is not approved for that indication. So if you have already bought it continue using it.
Hope this helped
Take care
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor